MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BLAZER II HTD; CARDIAC ABLATION PERCUTANEOUS CATHETER

BOSTON SCIENTIFIC CORPORATION BLAZER II HTD; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 85056
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the blazer ii catheter was received and inspected, it was noted that there was a problem with the labeled upn in (b)(6).The upn from factory is m0045031th0 but the upn on (b)(6) label is m0044500th0.There was no patient involvement.The device has been returned to boston scientific and is pending analysis.
 
Additional Manufacturer Narrative
The device was returned to boston scientific for analysis.Visual inspection was performed.A cardboard box was received for this complaint.The box was in good condition and no damages were observed.The labels looked good, legible and without damages.The box had attached to its surface a label in chinese language (attached after it left the manufacturing floor) and it was encountered that the universal part number (upn) printed on it did not matched with the upn printed on the original label.Media inspection was also performed.The customer attached a picture where was possible to observe the cardboard box of a blazer ii htd device.The parts of the box observed in the image looked in good condition, without damages.The labels were legible and without damages.The only issue observed was the upn printed on the label in chinese language; it did not match with the upn reported for this complaint and printed on the label of the box.No more visual defects were observed through the photo sent by the customer.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.
 
Event or Problem Description
It was reported that when the blazer ii catheter was received and inspected, it was noted that there was a problem with the labeled upn in chinese.The upn from factory is m0045031th0 but the upn on chinese label is m0044500th0.There was no patient involvement.The device has been returned to boston scientific and analysis has been completed.

Brand Name
BLAZER II HTD
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11556182
Report Number2134265-2021-03756
Device Sequence Number17155741
Product Code LPB
UDI-Device Identifier08714729172048
UDI-Public08714729172048
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
P920047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/09/2023
Device Model Number85056
Device Catalogue Number85056
Device Lot Number0026162278
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2021
Initial Date Received by Manufacturer 02/24/2021
Supplement Date Received by Manufacturer03/24/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date04/07/2021
Patient Sequence Number1